MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN
Catalog Number 10445714
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center to report a flagged aptt (activated partial thromboplastin time) result obtained on a patient sample on cs-2500 instrument.Based on the review of information provided, no clot formation took place within the whole measurement time even up to 360 sec.The drift of the baseline is unspecific.The sample was correctly flagged.Quality controls (qcs) recovered within ranges on the day of the event.The flagged result could be caused by ldl in combination with a high crp or propofol treatment.The customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a flagged aptt (activated partial thromboplastin time) result obtained on a patient sample on cs-2500 instrument.The flagged result was reported to the physician.The physician questioned the patient result, and the laboratory repeated the measurement on an alternate instrument.The repeat result was longer than the erroneous reported result.The repeat result was reported, as the correct result, to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneous reported aptt result.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
TEST, TIME, PARTIAL THROMBOPLASTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
sandra dastig
emil-von-behring- str. 76
marburg 35041
GM   35041
91729477610
MDR Report Key25180610
Report Number9610806-2026-00012
Device Sequence Number13345563
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public(01)00842768003882(10)562798(17)260701
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number10445714
Device Lot Number562798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale